Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Have got periods before time, taken pill. Ultrasound done. Told its normal

I have taken mt pills and bleed for about 10 days then again after 15 days I started bleeding again I went to gynae she do ultrasound she doubted if some tissues are left so for second opinion I went to another gynae she also do ultrasound she told me its normal menses.I was confused .now after 18 days I start bleeding .pls advive
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
Thanks for writing to us.
The irregular and prolonged bleeding that you are having is a common side effect of the pills that you have taken for abortion. Since the ultrasound scan is normal, now you need hormonal treatment to stop the bleeding.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor